# SDR SWAA2020040629792

- Difficulty date: March 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORI. STAB.; STAB STA 120.4 RIB; CRACK IN RIB STIFFENER AT 3RD STIFFENER RIB FROM FRONT 1.0' UP FROM LOWER ATTACH FLANGE / TRIMMED OUT DAMAGED AREA OF STAB RIB AT LH STAB STA 120.4 3RD STIFFENER FROM FRONT AND FABRICATED AND INSTALLED RIB STIFFENER REPAIR IAW SRM 55-10-09-2R-4. RESTORED CIC TO DISTURBED AREA IAW AMM 51-21-91-620-802
